# SDR CA030724001

- Difficulty date: July 7, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Bolkms BO105C
- Aircraft time: 6,641 hours
- Engine: Allsn 250C20B
- System (JASC): 2550 · Cargo Compartments
- Part: Solenoid
- Part number: 121433
- Condition: Shorted
- Location: Cargo Hook
- Stage of operation: HO
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) WHEN CARGO HOOK ELECTRICAL RELEASE IS ACTIVATED THE SYSTEM CIRCUIT BREAKER OPENS. FOUND ELECTRICAL SOLENOID INTERNALLY SHORTED.
